# SDR UIEA2020082401865

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,261 hours, 19,461 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION WOULD BUMP ENROUTE APPROX EVERY 15-20 MINUTES WITH A NOTICEABLE DIFFERENCE IN FLOW FROM FLIGHT DECK GASPERS AND A CHANGE IN SOUND.   OPS CHECK CABIN PRESSURE CONTROL SYSTEM IAW AMM 21-31-00, NO FAULTS NOTED AT THIS TIME.
